MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPTA CRT-P MRI SURESCAN; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)

MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPTA CRT-P MRI SURESCAN; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Model Number W1TR01
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant products 5076-52 lead implanted (b)(6) 2019.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that there was an initial high current drain on the cardiac resynchronization therapy defibrillator (crt-d) with high right ventricular (rv) lead pacing amplitude output.The rv lead was reprogrammed which allowed the battery voltage to recover to an extent.The rv lead was later reprogrammed a second time, which caused the battery voltage to drop again but remain stable.A clinician, however, questioned a recent sudden decrease in longevity.The device and lead remain in use. no patient complications have been reported as a result of this event.
 
Event or Problem Description
It was reported that there was an initial high current drain on the cardiac resynchronization therapy defibrillator (crt-d) with high his lead pacing amplitude output.The his lead was reprogrammed which allowed the battery voltage to recover to an extent.The his lead was later reprogrammed a second time, which caused the battery voltage to drop again but remain stable.A clinician, however, questioned a recent sudden decrease in longevity.The device and lead remain in use. no patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product event summary: the device was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated that the battery had not yet reached its recommended replacement time.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that there was an initial high current drain on the cardiac resynchronization therapy defibrillator (crt-d) with high right ventricular (rv) lead pacing amplitude output.The rv lead was reprogrammed which allowed the battery voltage to recover to an extent.The rv lead was later reprogrammed a second time, which caused the battery voltage to drop again but remain stable.A clinician, however, questioned a recent sudden decrease in longevity.The device and lead remain in use.No patient complications have been reported as a result of this event.It was further reported that the crt-d was explanted and replaced.
 
Event or Problem Description
It was reported that there was an initial high current drain on the cardiac resynchronization therapy pacemaker (crt-p) with high right ventricular (rv) lead pacing amplitude output.The rv lead was reprogrammed which allowed the battery voltage to recover to an extent.The rv lead was later reprogrammed a second time, which caused the battery voltage to drop again but remain stable.A clinician, however, questioned a recent sudden decrease in longevity.The device and lead remain in use.No patient complications have been reported as a result of this event.It was further reported that the crt-p was explanted and replaced.
 
Additional Manufacturer Narrative
Correction: b5.Product event summary: the device was returned and analyzed.Analysis of the device revealed normal battery depletion.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PERCEPTA CRT-P MRI SURESCAN
Common Device Name
PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key19173280
Report Number3004209178-2024-09658
Device Sequence Number15279875
Product Code NKE
UDI-Device Identifier00643169735637
UDI-Public00643169735637
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P010015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/28/2020
Device Model NumberW1TR01
Device Catalogue NumberW1TR01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by Manufacturer04/24/2024
04/25/2024
01/21/2025
02/11/2025
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date04/24/2024
05/14/2024
02/05/2025
02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-58 LEAD, 383069 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient SexFemale